ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

On The Upper Bound Estimates for the Coefficients of Certain Class Bi-Univalent Functions of Complex Order

Journal: Academic Journal of Applied Mathematical Sciences (Vol.5, No. 7)

Publication Date:

Authors : ;

Page : 101-113

Keywords : Analytic functions; Bi-univalent functions; Coefficient bounds; Fekete-Szegö problem.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper, we introduce and investigate a subclass of analytic and bi-univalent functions of complex order in the unit disk in complex plane. We obtain upper bound estimates for the initial three coefficients of the functions belonging to this class. In this study, the Fekete-Szegö problem for this function class is also investigated.

Last modified: 2019-07-23 13:43:30